# SDR MWEA981186

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug MD-88
- Aircraft serial: 48072
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 59373291
- Condition: Misdrilled
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

2 HOLES WERE MISDRILLED ON THE LEFT MAIN GEAR UPPER SUPPORT DOUBLER.  FABRICATED AND INSTALLED REPAIR BUSINGS INSTALLED NOMINAL FASTENERS.
